Antidote for lycopodiumI took single does of lycopodium 1m. I feel lazy and have some headache. It could be because of that medicine. I will wait and see for one more day.
In case, if i have to take any antidote, what will it be?
agriz on 2016-03-22
You have finished diploma in homeopathy.
It is great.
Most of the people here are just prescribing medicine. But they are not doctors :)
agriz 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.